Translator Disclaimer
June, 1984 Comments on a Paper by T. Amemiya on Estimation in a Dichotomous Logit Regression Model
Linda Davis
Ann. Statist. 12(2): 778-782 (June, 1984). DOI: 10.1214/aos/1176346525

Abstract

Amemiya (1980) derived expressions for the $n^{-2}$-order mean squared errors of the maximum likelihood and the minimum logit chi-squared estimators in the dichotomous logit regression model. He numerically evaluated these expressions for a number of specific examples and in all examples found that the minimum chi-squared estimator has smaller $n^{-2}$-order mean squared error. In this paper, we demonstrate examples in which the maximum likelihood estimator has smaller $n^{-2}$-order mean squared error.

Citation

Download Citation

Linda Davis. "Comments on a Paper by T. Amemiya on Estimation in a Dichotomous Logit Regression Model." Ann. Statist. 12 (2) 778 - 782, June, 1984. https://doi.org/10.1214/aos/1176346525

Information

Published: June, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0544.62029
MathSciNet: MR740931
Digital Object Identifier: 10.1214/aos/1176346525

Subjects:
Primary: 62F12
Secondary: 62F10

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.12 • No. 2 • June, 1984
Back to Top